# SDR SWAA2021120141766

- Difficulty date: November 8, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR REQUIRES ADJUSTMENT.  REMOVED FED LINING; PANEL 831AW; AND FED ACCESS PANEL 831AZ TO FACILITATE DOOR RIGGING PER AMM 52-11-00-820-801 STEPS 2.G.(3).(B) & 2.I.(1).(E).1).  CERTIFIED ACTION 1.  PERFORMED FWD ENTRY DOOR ADJUSTMENT PER AMM 52-11-00-820-801. ALL ADJUSTMENT CHECKS GOOD. PERFORMED GOOD ADJUSTMENT OF FWD ENTRY DOOR SENSOR PER AMM 52-71-11-820-801.   INSTALLED FED ACCESS PANEL 831AZ PER AMM 52-11-00-820-801. OK TO INSTALL FED LINER; PANEL 831AW.; [06] VERIFIED INSTALLED ACCESS PANEL 831AZ PER AMM 52-11-00-820-801; [07] OKAY TO INSTALL PANEL 831AW; [08] CLOSED PANEL 831 AW PER AMM 52-11-31--400-802.
